Author Details

Babu, G. V. R., Andhra University, India

  • Vol 13, No 3 (2015): December - Articles
    Common Coupled Fixed Points of a Pair of Compatible Mappings satisfying the Condition (B) with a Rational Expression in Partially Ordered Metric Spaces
    Abstract  PDF


Copyright 2018 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|